Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
3,4-methylenedioxymethamphetamine (Ecstasy)-induced hepatotoxicity: Multidetector CT and pathology findings
Autore:
Lawler, LP; Abraham, S; Fishman, EK;
Indirizzi:
Johns Hopkins Univ, Russell H Morgan Dept Radiol & Radiol Sci, Baltimore, MD 21287 USA Johns Hopkins Univ Baltimore MD USA 21287 ol Sci, Baltimore, MD 21287 USA Johns Hopkins Univ, Dept Pathol, Baltimore, MD 21287 USA Johns Hopkins Univ Baltimore MD USA 21287 Pathol, Baltimore, MD 21287 USA
Titolo Testata:
JOURNAL OF COMPUTER ASSISTED TOMOGRAPHY
fascicolo: 4, volume: 25, anno: 2001,
pagine: 649 - 652
SICI:
0363-8715(200107/08)25:4<649:3(HM>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Soggetto:
ECSTASY; TOXICITY; DEATHS;
Keywords:
3,4-methylenedioxymethamphetamine; Ecstasy; computed tomography; hepatitis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
6
Recensione:
Indirizzi per estratti:
Indirizzo: Fishman, EK Johns Hopkins Univ, Russell H Morgan Dept Radiol & Radiol Sci,601 N Caroline St,Rm 3254, Baltimore, MD 21287 USA Johns Hopkins Univ 601 N Caroline St,Rm 3254 Baltimore MD USA 21287
Citazione:
L.P. Lawler et al., "3,4-methylenedioxymethamphetamine (Ecstasy)-induced hepatotoxicity: Multidetector CT and pathology findings", J COMPUT AS, 25(4), 2001, pp. 649-652

Abstract

3,4-methylenedioxymethamphetamine ("Ecstasy") abuse may cause severe hepatotoxicity. The computed tomography and pathologic findings of such a case are described.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/05/20 alle ore 14:04:07